Subgroups of free proalgebraic groups and Matzat’s conjecture for function fields

Michael Wibmer*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We show that a closed finite index subgroup of a free proalgebraic group is itself a free proalgebraic group. As an application, we prove that the absolute differential Galois group of a one-variable function field over an algebraically closed characteristic zero field of infinite transcendence degree is a free proalgebraic group.
Original languageEnglish
Pages (from-to)841-863
Number of pages23
JournalIsrael Journal of Mathematics
Volume253
Issue number2
Early online date2022
DOIs
Publication statusPublished - Mar 2023

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Subgroups of free proalgebraic groups and Matzat’s conjecture for function fields'. Together they form a unique fingerprint.

Cite this